# SDR HEEA076345

- Difficulty date: October 2, 2001
- Submitted: October 22, 2001
- Operation: General aviation
- Aircraft: N493PH
- Make and model: Bell 407
- Aircraft serial: 53393
- Aircraft time: 2,328 hours
- System (JASC): 6710 · Main Rotor Control
- Part: Idler Assy
- Part number: 407001523101
- Condition: Worn
- Location: Main Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR CONTROL IDLER ASSY HAS WORN BEARINGS.
